MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. CRYO DECOMPRESSION TUBE

UNITED STATES ENDOSCOPY GROUP, INC. CRYO DECOMPRESSION TUBE
Lot Number 3519
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a trufreeze spray cryotherapy procedure, wires inside their cryo decompression tube loosened and began to pull out of the tube.The procedure was completed successfully with another device.No report of injury.
 
Additional Manufacturer Narrative
The device was returned to steris endoscopy for evaluation which identified that the wires inside the decompression tube were severely bent.Bent wires inside the cryo decompression tube are indicative of excess force applied by user facility personnel.In-service training was offered on proper use of the cryo decompression tube, but the user facility declined.The instructions for use states, "inspect the pouch contents for damage prior to use.Do not use the active venting cdt if any part of the product is damaged in any way.Do not use the product if the device does not function properly or there is evidence of damage (e.G.Kinks, bends or damaged packaging).Save the device and packaging and contact your local steris endoscopy product specialist.Expired product should not be used.Cutting or otherwise altering the active venting cdt may decrease the flow of nitrogen gas through the cdt, resulting in an increased risk of perforation, stricture, or other damage to the ablation area.To avoid kinking the cdt, use only short strokes, 1"-1.5" (2.5cm - 3.8cm) in length, throughout device insertion." a complaint review determines this to be an isolated event for the subject lot.No additional issues have been reported.

Brand Name
CRYO DECOMPRESSION TUBE
Common Device Name
DECOMPRESSION TUBE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key19493596
Report Number1528319-2024-00045
Device Sequence Number8538519
Product Code GEH
UDI-Device Identifier00724995199210
UDI-Public00724995199210
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number3519
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Initial Report FDA Received Date06/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown